# SDR FDEA201205081766

- Difficulty date: May 8, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 44,766 hours, 18,687 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT MAIN ENRTY DOOR ARMING HANDLE WOULD NOT MOVE TO POSITIONED WITH NORMAL FORCE APPLIED.   FOUND GIRT BAR NOT PROPERLY ALIGNED, ADJUSTED GIRT BAR IAW MM 25-60-00-0-0.  ARMING FUNCTION IS OK.  ARMING FUNCTION TESTED IAW MM 25-66-00-00-0.  ALL CHECKED OK.
